Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had unprotected sex. Took i pill. Having bleeding. Any chances of pregnancy?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question period starting date is 1st... I had unprotected sex with my husband on 9 th of this month.... After 1 hour I take I pill... Now on 15th I m facing a light bleeding...
Plzzz guide me... Is there r chances of getting pregnant.... I don't want to get pregnant...
Posted Tue, 5 Nov 2013 in Birth Control
Answered by Dr. Shanthi.E 6 minutes later
Brief Answer:
pregnancy unlikely

Detailed Answer:

When you say your periods starting date is 1st, do you mean the date was 1st of October 2013? If yes, the chances of you getting pregnant is unlikely. For clarity, please mention the date of your last periods or LMP.

Also, you have taken Ipill after one hour. Hence, this makes it very unlikely for you to get pregnant.

The light bleeding that you are facing now is probably due to side effect of the drug Ipill.

Hope this helps you.


Above answer was peer-reviewed by
Follow-up: Had unprotected sex. Took i pill. Having bleeding. Any chances of pregnancy? 27 minutes later
Yes it's start on 1st October...
That means no need to worry about pregnancy???
Answered by Dr. Shanthi.E 26 minutes later
Brief Answer:
no need to worry

Detailed Answer:

Thanks for clarifying.

No, pregnancy is unlikely in you. Hence, there is no need to worry.

I am saying this again since you took the Ipill after 1 hour of sexual intercourse.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: Had unprotected sex. Took i pill. Having bleeding. Any chances of pregnancy? 25 hours later
Hi... It's not after 1 hour its about 2 hour around....
Nd at what expected date my next period will there any effect on period due to bleeding I m facing right now ???
Plz guid
Answered by Dr. Shanthi.E 35 minutes later
Brief Answer:
detailed below

Detailed Answer:

The drug Ipill is effective 95% when taken within 24 hrs. So, whether you took it at one hour or around 2 hours, it matters the same as long as it is within 24hrs. So cheers!

Your periods can be preponed or postponed by a week due to Ipill use.

The bleeding you are facing now is due to Ipill use by itself. As said, it will either prepone or postpone the period. No other significant side effects of the same.

hope this helps you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor